# SDR CA040114006

- Difficulty date: November 11, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O CREW WERE UNABLE TO SELECT GEAR UP. WITH GEAR SELECTOR IN UP POSITION THEY HAD NO YELLOW DOOR LIGHTS AND STILL 3 GREENS AND 3 REDS AND LEVER TRANSIT LIGHT. THEY SELECTED LEVER DOWN, BRIEFED CREW AND PAX AND RETURNED TO BASE FOR NORMAL LANDING.  INVESTIGATION/ACTION THE UNABILITY TO RETRACT LANDING GEARS WAS CAUSED DUE BREAKAGE OF THE NOSE WHEEL CENTERING PROXIMITY SENSOR WIRES.  NOSE WHEEL CENTERING SENSOR REPLACED IAW AMM 32-61-00.
